# SDR UPS01436719

- Difficulty date: August 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S3156B37
- Part serial: UPO4954
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERG LIGHT INOP STA 2350 RT SIDE MAIN DECK. REPLACED EMERG LIGHT ASSY.
